Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

A note on Poisson-Lie algebroids (I),

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: Popescu, L.

Editorial: Balkan Journal of Geometry and its Applications, vol.14, no. 2, p.79-89, 2009.

Rezumat:

In this paper we generalize the linear contravariant connection
on Poisson manifolds to Lie algebroids and study its tensors of torsion
and curvature. A Poisson connection which depends only on the Poisson
bivector and structural functions of the Lie algebroid is given. The notions
of complete and horizontal lifts are introduced and their compatibility
conditions are pointed out.

Cuvinte cheie: contravariant connections, Poisson-Lie algebroids